# SDR UPS97822977

- Difficulty date: April 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt  Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, LT WING L/E (STUB WING) ABOVE NR 1 PYLON HAS AN 8 INCH CRACK ON THE INBOARD UPPER ATTACH FLANGE.  STOP DRILLED CRACK AND REINSTALLED EXISTING REPAIR REF SRM 57-2-6 FIG 1, 51-1-21, AND 51-1-20D.
